# SDR CA051109006

- Difficulty date: October 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,542 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 99306H2743
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE PILOT NOTICED THAT SUDDENLY THE INNER PLY OF THE CAPTAINS HEATED WINDSHIELD SHATTERED.  THERE WAS NO INDICATION OF IMPACT, OR ANY OTHER APPARENT REASON, THAT MAY HAVE CAUSED THIS.  THE AIRCRAFT RETURNED TO THE DEPARTURE AERODROME WITHOUT FURTHER INCIDENT WHERE MAINTENANCE PERSONNEL INSPECTED THE WINDSHIELD.  A FERRY PERMIT WAS OBTAINED TO FERRY THE AEROPLANE TO THE COMPANY'S MAINTENANCE BASE WHERE THE WINDSHIELD WAS REPLACED.  DURING THE REPLACEMENT PROCESS NOTHING WAS FOUND THAT MAY HAVE EXPLAINED WHY THE WINDSHIELD SHATTERED IN THE FIRST PLACE.
